It’s bizarre!! I don’t get hungry, I don’t get tired at night and have trouble falling asleep, when I do sleep I’m waking up every 2 hours and having trouble falling back asleep, I’m having issues going to the bathroom, I’m just a mess!! And the lack of sleep is making me see things. Holy jeez let me tell you. This morning the floor started swirling and then pink lights filled everything and just swallowed up the ground, I couldn’t even see my feet anymore! I was tripping out. And then at my brother’s choir performance the soloist on stage started shrinking and it looked like instead of her being sort of far it looked like the stage was close and she was tiny, like a puppet or something. It was making me giggle…happened with the next soloist too…
What a wild life. If I don’t get good rest soon I’ll be in for a wilder one. What to do…my body is just all out of whack lately for some unknown reason.
The sleep and lack of hunger issues are likely the culprit, or are at least exacerbating the issue. Have you ever tried tension tamer tea? I drink that, no sugar, and also sleepy time tea with honey. It’s very good and it works! At least for the sleep and stress!
I’ve also been struggling with lack of appetite and sleeplessness.
You could be manic. You need to see your psychiatrist ASAP.
This is no joke Anna. You need to see a proper psychiatrist. You’re not having much luck with a therapist who prescribes.
@Anna you seem ok. you won’t take meds…that’s what you get. when will you learn? YOU NEED MEDS.
Hey @anna. I saw you get problems with anorgasmia. I got that too on fluoxetine but it disappeared after a while.
I know now that I need meds which is why I’m fighting to stay on them now. I just happen to be having rotten luck.
@Jimbob That makes me feel better, if I knew it could go away. When I was on risperidone I was on it for quite a while and it didn’t go away…unless you need to be on it for like years
@everhopeful I’m moving in 2 months. I’m getting a new psychiatrist and am going to start fresh there. I am thinking of trying geodon as an AP and have no clue for AD yet. Wellbutrin maybe…since it doesn’t mess w seratonin…(which is what causes bathroom problems)
@Anonaccount I don’t have bipolar. Anyhow I thought mania came with excessive energy and I don’t really have that.
I finally got 8 hrs of sleep last night. I had wonderful dreams. I was still hallucinating this morning, but I am confident if I catch up on my sleep it will calm down again.